Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the stability of discretizations

Author: Martin H. Schultz
Journal: Bull. Amer. Math. Soc. 72 (1966), 950-953
MathSciNet review: 0203950
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff and Richard S. Varga, Discretization errors for well-set Cauchy problems. I, J. Math. and Phys. 44 (1965), 1–23. MR 0179952
  • 2. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 3. Rufus Oldenburger, Infinite powers of matrices and characteristic roots, Duke Math. J. 6 (1940), 357–361. MR 0001949
  • 4. Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918
  • 5. Richard S. Varga, Matrix iterative analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0158502
  • 6. Richard S. Varga, On higher order stable implicit methods for solving parabolic partial differential equations, J. Math. and Phys. 40 (1961), 220–231. MR 0140191

Additional Information